[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1982

Dapsone-Responsive, Noninfectious Verrucous PyodermaIts Occurrence Following Cisplatin Therapy

Author Affiliations

From the Fallon Clinic Inc, and the Sections of Dermatology, Department of Medicine, Brown University Medical School and University of Massachusetts Medical School (Dr Person); and the Section of Oncology, Department of Medicine, St Vincent Hospital (Dr Schwartz), Worcester, Mass.

Arch Dermatol. 1982;118(5):336-338. doi:10.1001/archderm.1982.01650170050023
Abstract

• A nodular, centrally verrucous, noninfectious pyoderma of the dorsal aspects of the hands and fingers developed in a 66-year-old man with metastatic bladder carcinoma after palliative cisplatin therapy. The dermatosis was clinically similar to erythema elevatum diutinum but biopsy failed to show substantial leukocytoclastic vasculitis. The eruption responded to dapsone. The role of cisplatin in the induction of the dermatosis is speculative.

(Arch Dermatol 1982;118:336-338)

×